MAUDE Adverse Event Report: COVIDIEN LP ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN LP ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The device will typically inflate a balloon catheter and give feedback on the patients motility.This particular balloon catheter failed to inflate with multiple attempts.This equipment did not functioning properly and increased the time of the procedure and the amount of times that the esophagus was passed through with devices.Increasing the risk of the procedure.
 
Event or Problem Description
The device will typically inflate a balloon catheter and give feedback on the patients motility.This particular balloon catheter failed to inflate with multiple attempts.This equipment did not functioning properly and increased the time of the procedure and the number of times that the esophagus was passed through with devices.Increasing the risk of the procedure.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN LP
2800 airwest blvd, suite 160
plainfield IN 46168
MDR Report Key22166480
Report Number22166480
Device Sequence Number9383002
Product Code FFX
UDI-Device Identifier10884521809413
UDI-Public(01)10884521809413(17)270319(10)25C1039JZ(20)04
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
Report Date (Section F) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEF-322N
Device Lot Number25C1039JZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age24 MO
Patient SexMale
Date Report Sent to FDA06/03/2025